RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 2, Pages 33–42 (Mi timm86)  

Asymptotics of the eigenvalues of elliptic systems with fast oscillating coefficients

D. I. Borisov


Abstract: A singularly perturbed second-order elliptic operator with fast oscillating coefficients is considered in the whole space. Complete asymptotic expansions of the eigenvalues are constructed, which converge to the isolated eigenvalues of the homogenized operator; complete asymptotic expansions for the corresponding eigenfunctions are constructed as well.

Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2007, 259, suppl. 2, S35–S45

UDC: 517.956
Received: 20.04.2007

Citation: D. I. Borisov, “Asymptotics of the eigenvalues of elliptic systems with fast oscillating coefficients”, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 2, 2007, 33–42; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S35–S45

Citation in format AMSBIB
\Bibitem{Bor07}
\by D.~I.~Borisov
\paper Asymptotics of the eigenvalues of elliptic systems with fast oscillating coefficients
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 2
\pages 33--42
\mathnet{http://mi.mathnet.ru/timm86}
\elib{http://elibrary.ru/item.asp?id=12040766}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 259
\issue , suppl. 2
\pages S35--S45
\crossref{https://doi.org/10.1134/S008154380706003X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38949102062}


Linking options:
  • http://mi.mathnet.ru/eng/timm86
  • http://mi.mathnet.ru/eng/timm/v13/i2/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:188
    Full text:75
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020